# SDR MALA040649

- Difficulty date: October 24, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 14,769 hours, 15,464 cycles
- Engine: Lyc LF5071F
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning Light
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

FA AROUND 17,000 FT CABIN HIGH ALT LIGHT ILLUMINATED.  02 MASKS DROPPED FROM CEILING BEFORE THEY COULD DROP IN ALTITUDE.  THIS WAS A REPOSITION FLIGHT. NO PAX ON BOARD.  O2 GENS GOOD RESTOWED MASKS REF AMM 0501.
